# SDR 2011FA0000775

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N188SL
- Make and model: Piagio P180
- Aircraft serial: 1174
- Aircraft time: 2,903 hours, 2,287 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR UNSAFE LIGHT ON WITH GEAR RETRACTED.
